Above & Beyond
3,461 members1,086 posts

Confused

So um, I have never done this before but felt the need to open up, which I do to my friends but no all the way, I’ve been very much so mentally unstable for approximately 2 years now, but recently things at home have been getting worse and along with that so have I, Iam not really what I should do about it, feeling very up and down, can’t concentrate on a thing, loosing my energy and will to do anything. Having very unhappy thoughts and just being very lost, Iam not sure what steps I should take as I don’t like to talk to people because with the comes the feeling of being a burned, if anyone with anxiety/ depression or anything alike could help me on my path as of what to do, who to see that would be a good start

4 Replies
oldestnewest

I’m also at the start of all this. I’ve been so up and down for the past year. I’ve had somethings happen that triggered a worsening over the past 6 months.

I was having anxiety attacks sonwent to the doctor. She gave me some medication and signed me off work but the not being at work seems to have helped that. I feel really low though all the time. Same, no will to do the things I used to.

Tomorrow I’m going back to the doctor to talk about antidepressants. I’m a bit scared tbh, it all seems so serious. I guess it is serious!

Have you been to your gp?

2 likes
Reply

I’am really sad to hear you have to go through that, but relief has washed over me to have someone on the same boat as me. I don’t really know who to turn to going to see a GP seems very serious and I don’t want to burden anyone

1 like
Reply

Hello Penny1234

Thank you for your supportive reply to Kinggg199.

Just wanted to say I hope you get on well with your GP. Please try not to worry or be scared, your GP is there to help you. Anti-depressant medication is available to treat symptoms of depression mainly though it has other uses too.

The way I look at anti-depressants is that if you or I have a bad headache we probably take paracetomol or similar to help. Anti-depressants are a tablet, taken daily, to help our depression or help lift our mood.

Wishing all goes well with your GP,

Lottie

1 like
Reply

Hello Kinggg199 and welcome to our supportive community.

I am sorry to hear you are having difficulties which are getting worse because of worsening problems at home.

The unhappy thoughts you describe together with the feelings of being lost, inability to concentrate and lack of energy all indicate that you are feeling depressed and your mood is low. Kinggg199 you are not a burden, that is the depression making you feel that way. In time, I hope you will feel able to talk to close friends and family about how you are feeling.

I can reassure you Kinggg199 you are not alone, there are many people that feel or have felt the same as you. There is help and support available and most people recover and/or learn to live with their depression.

The best place to start is to make an appointment to see your Doctor. Tell your Doctor how you are feeling. If you are worried that you may forget something then take a copy of this post with you. Your Doctor will have helped others who have felt the same as you. He/she is the best person to decide the most suitable support for you. You may also be prescribed anti-depressants to help lift your mood.

Please do let us know how you get on. We are always here to support you, stay in touch. Take care,

Lottie

Footnote:-

Take a look at the Resources under 'Pinned Posts' on this page (to the right) for details of telephone numbers if you would like to talk to someone about how you are feeling. There is also information on how to lock your post so that it is seen by only members of this Community.

1 like
Reply

You may also like...